×

Found 371 Documents (Results 1–100)

An estimate of spherical approximations by local moduli of smoothness. (English. Russian original) Zbl 0866.41027

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 516-520 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 6, 739-742 (1994).
MSC:  41A65 41A50 46E99
PDFBibTeX XMLCite

The asymptotics of best uniform approximations of certain functions of Lipschitz type on compact sets of the real axis. (English. Russian original) Zbl 0865.41009

Russ. Acad. Sci., Dokl., Math. 50, No. 3, 482-486 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 339, No. 5, 588-590 (1994).
MSC:  41A10 41A50
PDFBibTeX XMLCite

Application of functional analysis in approximation theory. Collection of scientific works. (Primenenie funktsional’nogo analiza v teorii priblizhenij. Sbornik nauchnykh trudov.) (Russian) Zbl 0855.00008

Tver’: Tverskoj Gosudarstvennyj Universitet. 152 p. (1994).
MSC:  00B15 41-06
PDFBibTeX XMLCite

Forecast of random oscillation processes based on the method of exponential smoothing. (English. Russian original) Zbl 0857.93014

Autom. Remote Control 55, No. 10, Pt. 1, 1413-1419 (1994); translation from Avtom. Telemekh. 1994, No. 10, 27-34 (1994).
MSC:  93A30 93E14 41A50
PDFBibTeX XMLCite

Optimal partitioning in univariate and multivariate approximation. (English) Zbl 0858.41005

Bainov, D. (ed.) et al., Proceedings of the second international colloquium on numerical analysis, Plovdiv, Bulgaria, August 13-17, 1993. Utrecht: VSP. 123-132 (1994).
Reviewer: G.Walz (Mannheim)
PDFBibTeX XMLCite

Chebyshev spectral solution of the Burgers equation with high wavenumbers. (English) Zbl 0845.65056

Bainov, D. (ed.) et al., Proceedings of the second international colloquium on numerical analysis, Plovdiv, Bulgaria, August 13-17, 1993. Utrecht: VSP. 63-72 (1994).
MSC:  65M70 35Q53
PDFBibTeX XMLCite

Best approximation in reproducing kernel Hilbert spaces. (English) Zbl 0847.65033

Bainov, D. (ed.) et al., Proceedings of the second international colloquium on numerical analysis, Plovdiv, Bulgaria, August 13-17, 1993. Utrecht: VSP. 55-61 (1994).
PDFBibTeX XMLCite

Are linear algorithms optimal in guaranteed-estimation problems? (English. Russian original) Zbl 0862.93008

J. Comput. Syst. Sci. Int. 33, No. 6, 58-66 (1995); translation from Izv. Ross. Akad. Nauk, Tekh. Kibern. 1994, No. 3, 87-95 (1994).
Reviewer: G.Dimitriu (Iaşi)
PDFBibTeX XMLCite

Stokes problem and Muskhelishvili integral equations. (English. Russian original) Zbl 0835.65137

J. Math. Sci., New York 69, No. 6, 1424-1429 (1994); translation from Vychisl. Prikl. Mat., Kiev 68, 69-76 (1989).
PDFBibTeX XMLCite
Full Text: DOI

The exact constant in the Jackson inequality in the space \(L_ 2\). (English. Russian original) Zbl 0852.42002

Ukr. Math. J. 46, No. 9, 1387-1392 (1994); translation from Ukr. Mat. Zh. 46, No. 9, 1261-1265 (1994).
MSC:  42A10 41A17 41A50
PDFBibTeX XMLCite
Full Text: DOI

On the uniqueness of elements of the best approximation and the best one-sided approximation in the space \(L_ 1\). (English. Russian original) Zbl 0845.41019

Ukr. Math. J. 46, No. 5, 503-513 (1994); translation from Ukr. Mat. Zh. 46, No. 5, 475-483 (1994).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

The solution of linear algebraic systems by polynomial iterative methods. (English. Russian original) Zbl 0832.65029

Comput. Math. Math. Phys. 34, No. 8-9, 967-975 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 8-9, 1123-1132 (1994).
PDFBibTeX XMLCite

Spectral multigrid methods for the reformulated Stokes equations. (English) Zbl 0830.65109

Hemker, P. W. (ed.) et al., Contributions to multigrid. A selection of contributions to the 4th European Multigrid Conference, held in Amsterdam, the Netherlands, July 6 - 9, 1993. Amsterdam: CWI. CWI Tracts. 103, 67-73 (1994).
PDFBibTeX XMLCite

Chebyshev-Haar systems in the theory of discontinuous Kellogg kernels. (English. Russian original) Zbl 0830.34071

Russ. Math. Surv. 49, No. 3, 1-42 (1994); translation from Usp. Mat. Nauk 49, No. 3(297), 3-42 (1994).
Reviewer: V.Burjan (Praha)
PDFBibTeX XMLCite
Full Text: DOI

Square-root method for generalized polynomials. (English) Zbl 0823.65046

Jaćimović, M. (ed.), VIII conference on applied mathematics, Tivat, Yugoslavia, May 27-29, 1993. Podgorica: University of Montenegro, Dept. of Mathematics, 179-186 (1994).
MSC:  65H05 26C10 30C15 12Y05
PDFBibTeX XMLCite

On some quadrature formulas for analytic functions. (Russian) Zbl 0827.65029

Jaćimović, M. (ed.), VIII conference on applied mathematics, Tivat, Yugoslavia, May 27-29, 1993. Podgorica: University of Montenegro, Dept. of Mathematics, 57-61 (1994).
PDFBibTeX XMLCite

Chebyshev polynomials and discrete groups. (English) Zbl 0838.30042

Li, Zhong (ed.) et al., Proceedings of the conference on complex analysis, held June 19-23, 1992 at the Nankai Institute of Mathematics, Tianjin, China. Cambridge, MA: International Press. Conf. Proc. Lect. Notes Anal. 1, 114-125 (1994).
Reviewer: J.W.Cannon (Provo)
MSC:  30F40
PDFBibTeX XMLCite

Proceedings of the conference on complex analysis, held June 19-23, 1992 at the Nankai Institute of Mathematics, Tianjin, China. (English) Zbl 0816.00023

Conference Proceedings and Lecture Notes in Analysis. 1. Cambridge, MA: International Press. 270 p. (1994).
MSC:  00B25 30-06
PDFBibTeX XMLCite

Sensitivity analysis for computing orthogonal polynomials of Sobolev type. (English) Zbl 0821.65007

Zahar, R. V. M. (ed.), Approximation and computation: a Festschrift in honor of Walter Gautschi. Proceedings of the Purdue conference, West Lafayette, IN, USA, December 2-5, 1993. Boston, US: Birkhäuser. ISNM, Int. Ser. Numer. Math. 119, 563-576 (1994).
MSC:  65D20 42C05
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 3

Main Field

all top 3

Software